# SDR SWAA2012120410184

- Difficulty date: November 9, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A806555
- Condition: Worn
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB FWD LOWER SLIDE SEAL IS WORN THROUGH.  REMOVED AND REPLACED LEFT STAB FWD LOWER SIDE SEAL PER MM 53-31-31-000-801 AND MM 53-31-31-400-801.
